# SDR DALA2022110207104

- Difficulty date: November 2, 2022
- Submitted: November 4, 2022
- Operation: Air carrier
- Aircraft: N188DN
- Make and model: Boeing 767332
- Aircraft serial: 27583
- Aircraft time: 112,465 hours, 16,793 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

'SUPPLEMENTALE INFOMATION' SHIP 188 SLIDE INDICATOR LIGHT INOP OR DAMAGED / LOCATIONS:01R, CORRECTIVE ACTION: FOUND SLIGHT LIGHT BACKPLATE PUSHED IN. SECURED BACKPLATE OPS CHECK NORMAL.PLACARD REMOVED. (2478826)
